| Model Number |
6942-5-040 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Device not returned.
Event or Problem Description
It was reported through the submission of a revision usage sheet that the patient's left hip was revised.Spoke to rep: patient was revised due to protrusio.A 40mm unitrax head and +4 mm sleeve were revised with no allegations against the sleeve.Patient was revised to a stryker head with competitor acetabular components.